Alert archive / Texas / Gale Warnings in 2015

Gale Warning 11, NWS Brownsville, TX

December 28, 2015

NWS Brownsville, TX issued this gale warning at Dec 28, 2015, 9:19 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 28, 2015, 9:19 AM CST (15:19 UTC)
Expired
Dec 28, 2015, 12:00 PM CST
In force
3 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WHUS74 KBRO 281519
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
919 AM CST MON DEC 28 2015

...HAZARDOUS MARINE CONDITIONS PERSIST TODAY...

.STRONG NORTHWEST WINDS WILL CONTINUE OVER THE LOWER TEXAS BAY
AND GULF WATERS TODAY. OCCASIONAL GALE FORCE GUSTS CAN BE
EXPECTED THIS MORNING OVER THE OFFSHORE GULF WATERS WITH SMALL
CRAFT ADVISORY CONDITIONS LINGERING THROUGH THE REST OF TODAY.
CALMER WINDS AND SEAS ARE EXPECTED TONIGHT INTO TUESDAY.

GMZ170-175-282200-
/O.EXP.KBRO.GL.W.0010.000000T0000Z-151228T1500Z/
/O.UPG.KBRO.SC.Y.0055.000000T0000Z-151228T2200Z/
/O.NEW.KBRO.GL.W.0011.151228T1519Z-151228T1800Z/
/O.NEW.KBRO.SC.Y.0056.151228T1800Z-151228T2200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
919 AM CST MON DEC 28 2015

...GALE WARNING IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS EXTENDED THE GALE
WARNING FOR THE OFFSHORE GULF WATERS...WHICH IS IN EFFECT UNTIL
NOON CST TODAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON CST
UNTIL 4 PM CST THIS AFTERNOON.

* WINDS...NORTHWEST WINDS 30 TO 35 KNOTS THIS MORNING DECREASING
  TO 20 TO 30 KNOTS DURING THE LATE MORNING AND AFTERNOON HOURS.

* WAVES/SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-281800-
/O.EXP.KBRO.GL.W.0010.000000T0000Z-151228T1500Z/
/O.CON.KBRO.SC.Y.0055.000000T0000Z-151228T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
919 AM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS THIS MORNING DECREASING
  INTO THE 15 TO 20 KNOT RANGE IN THE AFTERNOON.

* BAY CONDITIONS...ROUGH BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-282200-
/O.EXP.KBRO.GL.W.0010.000000T0000Z-151228T1500Z/
/O.CON.KBRO.SC.Y.0055.000000T0000Z-151228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
919 AM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS THIS MORNING DECREASING
  THIS AFTERNOON.

* WAVES/SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
473 
WHUS74 KBRO 281807
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1207 PM CST MON DEC 28 2015

...HAZARDOUS MARINE CONDITIONS SLOWLY IMPROVING TODAY...

.STRONG NORTHWEST WINDS WILL CONTINUE TO SLOWLY DIMINISH OVER THE
LOWER TEXAS GULF WATERS THIS AFTERNOON. SMALL CRAFT ADVISORY
CONDITIONS WILL LINGER THROUGH THE REST OF THIS AFTERNOON. CALMER
WINDS AND SEAS ARE EXPECTED TONIGHT INTO TUESDAY.

GMZ170-175-282200-
/O.EXP.KBRO.GL.W.0011.000000T0000Z-151228T1800Z/
/O.CON.KBRO.SC.Y.0056.000000T0000Z-151228T2200Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1207 PM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...
...GALE WARNING HAS EXPIRED...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS EARLY THIS AFTERNOON
  DECREASING TO 15 TO 20 KNOTS DURING THE LATE AFTERNOON HOURS.

* WAVES/SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-281915-
/O.EXP.KBRO.SC.Y.0055.000000T0000Z-151228T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1207 PM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

GMZ150-155-282200-
/O.CON.KBRO.SC.Y.0055.000000T0000Z-151228T2200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
1207 PM CST MON DEC 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WINDS...NORTHWEST WINDS 20 TO 30 KNOTS EARLY THIS AFTERNOON
  DECREASING TO 15 TO 20 KNOTS DURING THE LATE AFTERNOON HOURS.

* WAVES/SEAS...8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 6:26 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Dec 28, 6:26 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
626 AM CST MON DEC 28 2015

.DISCUSSION...HAVE UPDATED THE CURRENT FORECAST TO LOWER THE WIND
ADVISORY FOR COASTAL WILLACY AND COASTAL CAMERON COUNTIES. THE PGF
WILL CONTINUE TO WEAKEN STEADILY THROUGHOUT TODAY AND TONIGHT
ALLOWING THE WINDS TO CALM DOWN.

&&

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...IR SATL IMAGERY SHOWS THAT THE MID LEVEL CLD COVER HAS
CLEARED MOST OF THE BRO CWA AND IS PUSHING EAST FURTHER OFFSHORE.
MOSTLY CLEAR SKIES WILL PREVAIL ACROSS THE RGV AIRPORTS THROUGHOUT
TODAY AND TONIGHT WITH VFR CONDITIONS PREVAILING AS THE DRY
AIRMASS SPREADS OVER THE REGION. THE STRONG NORTHWEST WINDS WILL
START CALMING DOWN LATER IN THE PERIOD AS THE PGF WEAKENS.

&&

.DISCUSSION...UPDATED FOR LATEST MARINE DISCUSSION BELOW.

&&

.MARINE...GALE FORCE GUSTS ARE PERSISTING AT BUOY020 EARLY THIS
MORNING. SO WILL EXTEND OUT THE GALE WARNING OUT UNTIL 8 AM WITH
SMALL CRAFT ADVISORIES STARTING AFTER 8 AM AS THE MARINE CONDITIONS
WILL TAKE SOME TIME TO CALM DOWN TODAY.

&&

.PREV DISCUSSION... /ISSUED 440 AM CST MON DEC 28 2015/

SHORT TERM /NOW THROUGH TUESDAY/...IR SATL IMAGERY AND SURFACE
OBS INDICATE THAT THE MID LEVEL CLD COVER OVER THE EASTERN
PORTIONS OF THE RGV IS STEADILY CLEARING OUT FROM WEST TO EAST
EARLY THIS MORNING AS THE MUCH DRIER AIR MASS FILTERS IN BEHIND
THE FRONT FROM THE WEST. THE STRONG NW SURFACE WINDS WILL BE
DIMINISHING LATER TODAY AS THE PGF WEAKENS WITH THE COLD FRONT
MOVING AWAY FROM THE REGION TO THE EAST. THE SURFACE HIGH WILL
QUICKLY SHIFT EAST LATER TODAY THROUGHOUT TONIGHT INTO TUES. THIS
WILL ALLOW A QUICK RETURN ON AN ONSHORE LOW LEVEL FLOW PATTERN
WHICH WILL BRING BACK SOME WAA WHICH WILL ALLOW TEMPS TO WARM
STEADILY THROUGH THE SHORT TERM PERIOD. OVERALL MOISTURE RETURN
WILL BE PRETTY LIMITED THROUGH TUESDAY WITH ONLY SOME LOW LEVEL
MOISTURE COMING BACK RESULTING IN SOME INCREASING CLD COVER ON
TUES.

THE FAIRLY LIGHT SURFACE WINDS TONIGHT THROUGH TUES MORNING WILL
COMBINE WITH GENERALLY CLR SKIES TO ALLOW FOR PRETTY GOOD
RADIATIONAL EFFECTS. THE MET CONTINUES TO BE THE OUTLIER FOR TEMPS
VERSUS THE GFS AND ECMWF AND SHOWS A COOLER BIAS. WILL GO WITH A
GENERAL BLEND OF THE GFS AND ECMWF GUIDANCE SINCE THE ETA APPEARS TO
BE THE ODD MODEL OUT. AM ALSO A LITTLE SKEPTICAL OF THE COOLER
NAM GUIDANCE AS MODEL WINDS INDICATE SOME POTENTIAL FOR A QUICK
RETURN OF THE WARMER EASTERLY SURFACE WINDS WHICH MAY HOLD THE
TEMPS UP A BIT MORE TONIGHT.

A SE SURFACE FLOW WILL PREVAIL THROUGH TUES WHICH WILL MAINTAIN GOOD
WAA. ALL OF THE SHORT TERM MODEL GUIDANCE IS IN BETTER AGREEMENT
HERE PUSHING THE HIGH TEMPS BACK UP INTO THE LOWER 70S.

WILL ALLOW THE WIND ADVISORY TO EXPIRE FOR COASTAL WILLACY AND
COASTAL CAMERON COUNTIES EARLY THIS MORNING AS THE INLAND WINDS
APPEAR TO BE DECREASING STEADILY THIS MORNING.

LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...A MID LEVEL SHORTWAVE
TROUGH WILL MOVE OVER THE SOUTHWEST TUESDAY AND WILL MOVE ACROSS
NORTH TEXAS TUESDAY NIGHT. LIGHT SOUTHEAST WINDS WILL SHIFT TO
NORTHEAST AS A WEAK FRONT PUSHES THROUGH OVERNIGHT...WITH PRESSURE
RISES UPSTREAM MOVING INTO THE AREA. LOW TEMPS TUESDAY NIGHT WILL
BE IN THE 50S...ABOUT 10 DEGREES WARMER THAN NORMAL. SOMEWHAT
COOLER AIR WILL BEGIN TO FILTER INTO THE AREA WITH A FRONT ON
WEDNESDAY HOWEVER.

WITH A RATHER FLAT MID LEVEL PATTERN IN THE WAKE OF THE EXITING
TROUGH...RIDGING WILL BUILD OVER THE PACIFIC NORTHWEST AND WEST
CANADA...ONLY TO TOPPLE EAST...SUPPORTING A BUBBLE OF HIGH
PRESSURE MOVING SOUTHEAST FROM THE PACIFIC NORTHWEST. THIS WILL
MAINTAIN A NORTHEAST WIND OVER SOUTH TEXAS BEGINNING WEDNESDAY
WITH A WEST TO SOUTHWEST FLOW ALOFT...OVERRUNNING. H5 RIDGING WILL
BUILD OVER THE WEST THE LATTER HALF OF THE WK...WITH HIGH PRESSURE
AND NORTH TO NORTHEAST WINDS CONTINUING TO FILTER SOUTH OVER THE
CWA. LIGHT PRECIP CHANCES WILL INCREASE WEDNESDAY NIGHT THROUGH
SUNDAY BEFORE A TRANSITING LOW LATITUDE RIDGE MOVES OVERHEAD WITH
DRIER AIR BELOW IT NEXT MONDAY.

TEMPERATURES FOR MUCH OF THE LONG TERM SHOULD BE MUCH MORE
SEASONABLE THAN THEY HAVE BEEN. TEMPS WILL EVEN BE COOLER THAN
NORMAL FRIDAY THROUGH MONDAY MORNING. THE ECMWF IS AGAIN SHOWING
SLIGHTLY LOWER TEMPS AND HIGHER RAIN CHANCES FOR THE LONG TERM
THAN THE GFS...BUT NOT QUITE AS MUCH AS PREVIOUS RUNS. TWELVE HOUR
POPS ARE GENERALLY WITHIN 20 PERCENT OF EACH OTHER AND EXTREME
TEMPS ARE WITHIN 5 TO 10 DEGREES OF EACH OTHER. A MODEL BLEND
CAPTURES THE TRENDS THOUGH SPECIFIC NUMBERS WILL HAVE SOME
UNCERTAINTY ERROR.

MARINE...
NOW THROUGH TUESDAY...THE MARINE CONDITIONS REMAIN PRETTY ROUGH
EARLY THIS MORNING ACCORDING TO THE LATEST SURFACE AND BUOY DATA
ALONG THE LOWER TX COASTLINE. THE MARINE CONDITIONS WILL START TO
IMPROVE TODAY BUT EXPECT SCA CONDITIONS TO CONTINUE AT LEAST INTO
THE AFTERNOON HOURS. SO WILL ALLOW THE GALE WARNING TO EXPIRE AT 6
AM AND WILL REPLACE IT WITH AN SCA FOR ALL OF THE LOWER TX MARINE
ZONES. A LIGHT TO MODERATE FLOW WILL PREVAIL LATER TONIGHT INTO
TUES AND WILL BECOME MORE ONSHORE SHIFTING AROUND FROM THE SE BY
TUES AFTERNOON. NO SCA CONDITIONS EXPECTED MON NIGHT OR TUES.

TUESDAY NIGHT THROUGH SATURDAY...MODERATE SOUTHEAST WINDS WILL BE
IN PLACE...WITH WAVE HEIGHTS AROUND THREE FT. BROAD HIGH PRESSURE
WILL BE OVER THE NORTH GULF. A WEAK FRONT WITH REINFORCING HIGH
PRESSURE WILL ARRIVE OVER NIGHT...BACKING WINDS TO MDT NORTHEAST
ON WEDNESDAY AND BUILDING SEAS. SMALL CRAFT SHOULD EXERCISE
CAUTION CONDITIONS WEDNESDAY AND WEDNESDAY NIGHT MAY REACH LOW END
SMALL CRAFT ADVISORY CONDITIONS ON THE GULF LATE WEDNESDAY NIGHT
AS HIGH PRESSURE SPREADS OVER TEXAS FROM THE NORTHWEST. SMALL
CRAFT ADVISORY CONDITIONS WILL BE LIKELY ON THURSDAY WITH
NORTHEAST WINDS AROUND 20 KTS AND THE FAVORABLE FETCH SUPPORTING
WAVE HEIGHTS OF SIX TO EIGHT FT. STRONGER WINDS AND HIGHER SEAS
WILL DEVELOP ON FRIDAY AS HIGH PRESSURE KEEPS SPREADING OVER THE
AREA. NORTHEAST WINDS WILL BE 20 TO 25 KNOTS WITH SEAS EIGHT TO
TWELVE FEET THROUGH FRIDAY NIGHT. PERIODS OF STEADY LIGHT RAIN
WILL BECOME INCREASING PROBABLE FROM AROUND WEDNESDAY AS THE
SITUATION BECOMES AN OVERRUNNING SCENARIO.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  58  47  70  63 /   0   0   0  30
BROWNSVILLE          63  47  73  62 /   0   0   0  30
HARLINGEN            63  43  73  60 /   0   0   0  30
MCALLEN              64  44  72  58 /   0   0   0  30
RIO GRANDE CITY      62  40  71  55 /   0   0   0  20
SOUTH PADRE ISLAND   58  54  69  65 /   0   0   0  30

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST TODAY FOR GMZ130-132-135.

     GALE WARNING UNTIL 8 AM CST THIS MORNING FOR GMZ130-132-135-150-
     155-170-175.

     SMALL CRAFT ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR GMZ150-
     155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...60
LONG TERM...54
GRAPHICAST/UPPER AIR...65
Hazardous weather outlook, Dec 28, 5:45 AM CST, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
545 AM CST MON DEC 28 2015

TXZ248>257-282230-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
545 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

WIND CHILL TEMPERATURES TO APPROACH A FEW DEGREES OF ADVISORY
CRITERIA ACROSS THE NORTHERN AND WESTERN RANCH LANDS SHORTLY BEFORE
AND AFTER SUNRISE MONDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE AT THE LOCAL BEACHES
WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-282230-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
545 AM CST MON DEC 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS AND SMALL CRAFT ADVISORIES CONTINUE FOR THE LOWER
TEXAS BAY AND GULF WATERS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORIES ARE POSSIBLE THURSDAY THROUGH SUNDAY AS
THE NORTH WINDS AND SEAS INCREASE ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 5:25 AM CSTSmall Craft AdvisoryBRO11 hr
Dec 28, 9:19 AM CSTSmall Craft AdvisoryBRO7 hr

Nearby

Gale Warnings in Texas, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.